RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zhurnal SVMO:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2017, Volume 19, Number 1  


Mathematics
Gauss method application to solution of ill-conditioned systems of linear algebraic equations
L. B. Bolotin, E. B. Kuznetsov
13
On foliations with transverse linear connection
A. Y. Dolgonsova
19
Orientability of invariant foliations of pseudo-Anosovian homeomorphisms and branched coverings
A. Yu. Zhirov
30
Conjugacy of Smale-Vietoris diffeomorphisms using a conjugacy of endomorphisms
N. V. Isaenkova, E. V. Zhuzhoma
38
Stabilization of singularly perturbed systems with a polynomial right-hand side
M. V. Kozlov
51
On existence of an endomorphism of $2$-torus with strictly invariant repeller
E. D. Kurenkov
60
Determination of the conditions of existence of limit cycles of a first-order systems with cylindrical phase space
S. S. Mamonov, A. O. Harlamova
67
Ñontinuous regularization analog of Newton method for m-accretive equations
I. P. Ryazantseva
77
Morse-Smale flows and the model of the topology of magnetic fields in plasma
A. N. Saharov, A. A. Shilovskaya
88
The sufficient conditions of local asymptotic equivalence of nonlinear systems of ordinary differential equations and its application for investigation of stability respect to part of variables
P. A. Shamanaev, O. S. Yazovtseva
102

Applied mathematics and mechanics
Dynamic stability of elastic plate at jet flow
A. V. Ankilov, P. A. Vel'misov
116

Mathematical modeling and computer science
Calculation of eigen frequencies of a rope moving in longitudinal direction
V. N. Anisimov, V. L. Litvinov
130

Mathematical Events
In memory of Alekseenko Sergey Nikolaevich
A. A. Kurkin, S. N. Nagornyh, I. P. Ryazantseva, A. N. Moshkova, T. A. Shemyakina, P. A. Shamanaev, L. A. Sukharev, R. V. Zhalnin, T. Ph. Mamedova, S. M. Muryumin, D. I. Boyarkin, D. K. Egorova
140
Zhurnal Srednevolzhskogo Matematicheskogo Obshchestva
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020